Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 61, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 1, 2013, 8:02 PM CDT for Osage County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2013, 8:02 PM CDT (01:02 UTC)
- Expired
- May 1, 2013, 8:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
018 WUUS54 KTSA 020102 SVRTSA OKC113-020130- /O.NEW.KTSA.SV.W.0061.130502T0102Z-130502T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 802 PM CDT WED MAY 1 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 830 PM CDT * AT 800 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF SHIDLER...MOVING NORTH AT 15 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SHIDLER AND FORAKER. LAT...LON 3690 9667 3687 9644 3671 9657 3673 9667 TIME...MOT...LOC 0102Z 197DEG 13KT 3676 9661 $$ LACY
2 follow-up statements
340 WWUS54 KTSA 020115 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT WED MAY 1 2013 OKC113-020130- /O.CON.KTSA.SV.W.0061.000000T0000Z-130502T0130Z/ OSAGE OK- 815 PM CDT WED MAY 1 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN OSAGE COUNTY... AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF FORAKER...MOVING NORTH AT 15 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORAKER. A WEAKENING TREND HAS BEEN OBSERVED OVER THE PAST 5 TO 10 MINUTES. LAT...LON 3676 9663 3689 9662 3687 9644 3674 9654 TIME...MOT...LOC 0115Z 197DEG 13KT 3679 9655 $$ LACY
547 WWUS54 KTSA 020123 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 823 PM CDT WED MAY 1 2013 OKC113-020133- /O.EXP.KTSA.SV.W.0061.000000T0000Z-130502T0130Z/ OSAGE OK- 823 PM CDT WED MAY 1 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY EXPIRES AT 830 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3676 9663 3689 9662 3687 9644 3674 9654 TIME...MOT...LOC 0123Z 197DEG 13KT 3682 9654 $$ LACY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:25 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 1, 6:25 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT WED MAY 1 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS WILL PREVAIL FOR THE EARLY PORTION OF THE TAF
PERIOD. A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA TONIGHT
WITH MVFR AND IFR CIGS BEHIND THE FRONT. SCATTERED SHOWERS AND
PERHAPS AN ISOLATED THUNDERSTORM WILL ALSO OCCUR BEHIND THE
FRONT...BUT THE CHANCE OF THUNDER IS TOO LOW TO INCLUDE AT THIS
TIME. GUSTY NW WINDS WILL PERSIST ONCE THE FRONT PASSES. AREAL
COVERAGE OF RAIN WILL INCREASE WITH TIME FROM WEST TO
EAST...HOWEVER,,,THE HIGHEST RAINFALL COVERAGE IS EXPECTED TO
REMAIN ACROSS ERN OK FOR MOST OF THE TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 358 PM CDT WED MAY 1 2013/
DISCUSSION...
FOLKS...ENJOY THE REST OF TODAY BECAUSE ITS ABOUT TO GO SOUTH
IN A BIG HURRY. UNSEASONABLY STRONG COLD FRONT WHICH HAS BEEN
SHOWN IN LAST SEVERAL MODEL RUNS IS MOVING THROUGH WESTERN OK
THIS AFTERNOON WITH TEMPS FALLING IN LOW-MID 40S WITHIN SHORT TIME
OF FROPA. MOISTURE RETURN AHEAD OF THE FRONT HAS BEEN SUPPRESSED
FAIRLY WELL BY SUMMER LIKE LOW ALONG GULF COAST. THIS LOW HAS
MOVED FAR ENOUGH NORTH TO INFLUENCE WESTERN ARKANSAS WITH ISOLATED
AFTERNOON STORMS OVER HIGHER TERRAIN. NOT MUCH ALONG THE FRONT
YET BUT A FEW STORMS HAVE DEVELOPED OVER SW OK.
CAPPED ATMOSPHERE AND UPPER AIR SUPPORT LAGGING WELL BEHIND THE
FRONT WILL KEEP CHANCE OF SEVERE STORMS ALONG THE FRONT MINIMAL
THROUGH THE EVENING...PLUS ANY STORM THAT CAN GET GOING IN THE
WARM AIR WILL BE UNDERCUT QUICK. THE MAIN MESSAGE WITH THIS SYSTEM
IS THE MUCH COLDER TEMPERATURES...AND THE ALMOST UNTHINKABLE
CHANCE OF WINTER PRECIP BY THURSDAY NIGHT AND EARLY FRIDAY OVER
NORTHERN AREAS. MODELS REMAIN DIVERGENT WITH THE STRENGTH AND
TRACK OF UPPER LEVEL LOW...GFS FARTHER SOUTH AND OVERALL SCARIEST
IN TERMS OF SNOW POTENTIAL...NAM COLDEST BUT FASTER. UK/ECMWF ARE
THE MOST REASONABLE LOOKING AT THIS POINT AND HAVE BEEN FOLLOWED...
WITH A NOD TO THE LOCAL WRF FOR TEMP TRENDS ALONG AND WEST OF THE
FRONT TONIGHT.
PRECIP SHOULD BEGIN TO INCREASE LATER THURSDAY AND THU NIGHT AS
THE UPPER SYSTEM MOVES CLOSER...AND THIS AFFORDS US OUR SHOT AT
SNOW. GIVEN THE TIME OF YEAR...IT WILL TAKE A BURST OF HEAVY
SNOWFALL OVER A LONG ENOUGH PERIOD TO ACCUMULATE SNOW AS SFC TEMPS
LIKELY TO REMAIN JUST ABOVE FREEZING. STILL...IT WILL ONLY TAKE A
SMALL AMOUNT TO CAUSE SERIOUS ISSUES IN TERMS OF ACCUMULATING ON
TREES WITH LEAVES. CONFIDENCE NOT HIGH ENOUGH FOR ADVISORY AS A
DEGREE OR TWO WILL MAKE ALL THE DIFFERENCE...BUT A STRONGLY WORDED
SPS WILL BE ISSUED DUE MAINLY TO THE UNPRECEDENTED NATURE OF THIS
EVENT.
OVERALL TREND WILL BE FOR PRECIP TO DIMINISH DURING THE DAY FRIDAY
WITH RECORD LOW MAXES LIKELY AS TEMPS STRUGGLE TO REACH 50 DEGREES
IN AREAS WHERE PRECIP LINGERS LONG ENOUGH. COULD SEE A BIT OF WRAP
AROUND PRECIP MIX WITH SNOW OVER NW ARKANSAS FRIDAY NIGHT.
FREEZING TEMPS POSSIBLE THU NIGHT IN NE OK AND NW AR FRI NIGHT...
FREEZE WATCH ISSUED FOR NE OK THU NIGHT AND ONE MAY END UP BEING
NEEDED FOR NW ARKANSAS FRI NIGHT.
BEYOND THAT A RETURN TO MORE NORMAL SPRING WEATHER SHOULD OCCUR
WITH TEMPS CLOSER TO NORMAL BY EARLY NEXT WEEK. ANOTHER SYSTEM
COULD BRING SHOWERS AND THUNDERSTORMS TUE/WED.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066.
AR...NONE.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...23Hazardous weather outlook, May 1, 5:52 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 552 PM CDT WED MAY 1 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 528 PM CDT WED MAY 1 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...WEST OF HIGHWAY 75. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... AN ISOLATED PULSE SEVERE STORM IS POSSIBLE MAINLY WEST OF HIGHWAY 75 THIS AFTERNOON. MARGINALLY SEVERE HAIL AND WIND ARE THE MAIN HAZARDS. A FEW THUNDERSTORMS ARE POSSIBLE ALONG OR BEHIND THE COLD FRONT AS IT SURGES SOUTHEAST ACROSS EASTERN OKLAHOMA THIS EVENING AND OVERNIGHT. AN ISOLATED MARGINALLY SEVERE HAIL/WIND STORM IS POSSIBLE MAINLY ALONG AND WEST OF HIGHWAY 75. STRONG NORTH WINDS...WITH GUSTS MEETING OR EXCEEDING 30 MPH...IS EXPECTED BEHIND THE COLD FRONT. WINDS THIS AFTERNOON AHEAD OF THE FRONT MAY REACH 25 MPH AT TIMES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...WINTER WEATHER POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN ISOLATED POST-FRONTAL THUNDERSTORM IS FORECAST OVER NORTHWEST ARKANSAS...LATE THURSDAY NIGHT INTO FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. AN UNSEASONABLY STRONG COLD FRONT...CURRENTLY LOCATED FROM NORTH- CENTRAL TO SOUTHWEST OKLAHOMA WILL SWEEP SOUTHEAST ACROSS THE REGION TONIGHT INTO THURSDAY MORNING. MUCH COLDER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT...WITH TEMPERATURES FALLING BACK INTO THE 40S AND EVEN 30S BY THE END OF THE DAY THURSDAY IN SOME AREAS. THE MAIN UPPER TROUGH WILL LAG BEHIND THE ADVANCING FRONT...WHICH WILL PROVIDE LIFT TO PRODUCE PRECIPITATION BACK IN THE COLD AIR BEHIND THE FRONT. THE LATEST DATA SUGGESTS THAT NEAR SURFACE TEMPS WILL GET COLD ENOUGH TO ALLOW FOR THE PRECIP TO MIX WITH OR CHANGE OVER TO SNOW IN NORTHEAST OKLAHOMA BY LATE IN THE DAY ON THURSDAY AND POSSIBLY EVEN INTO NORTHWEST ARKANSAS BY LATE THURSDAY NIGHT. IF THIS CHANGE OVER DOES INDEED OCCUR...THE SNOW COULD BE HEAVY AT TIMES THURSDAY NIGHT INTO FRIDAY MORNING WITH SOME LIGHT ACCUMULATION OF UP TO AN INCH POSSIBLE MAINLY ON GRASSY OR ELEVATED SURFACES NORTH OF HIGHWAY 412. ANOTHER CONCERN IS THAT SNOW COULD ACCUMULATE ON FULLY LEAFED TREES...WHICH...COMBINED WITH THE STRONG NORTH WINDS BEHIND THE FRONT...COULD CAUSE LIMBS TO BREAK. THIS IN TURN COULD LEAD TO POWER OUTAGES WHERE THE SNOW IS THE HEAVIEST. ROADWAYS WILL LIKELY REMAIN WET DUE TO THE WARM ROAD TEMPERATURES...BUT COULD TEMPORARILY BECOME SLUSHY IF THE SNOW FALLS HEAVY ENOUGH. ANOTHER STORM SYSTEM IS EXPECTED TO BRING A CHANCE FOR THUNDERSTORMS TUESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... POWER COMPANIES NEED TO BE AWARE OF THE POTENTIAL FOR SOME OUTAGES DUE TO BREAKING TREE LIMBS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, May 1, 4:26 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 426 PM CDT WED MAY 1 2013 OKZ054>063-021000- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY 426 PM CDT WED MAY 1 2013 ...AN UNPRECEDENTED LATE SEASON SNOWFALL IS FORECAST FOR NORTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS LATE THURSDAY INTO FRIDAY... AN UNSEASONABLY STRONG COLD FRONT...CURRENTLY LOCATED FROM NORTH- CENTRAL TO SOUTHWEST OKLAHOMA WILL SWEEP SOUTHEAST ACROSS THE REGION TONIGHT INTO THURSDAY MORNING. MUCH COLDER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT...WITH TEMPERATURES FALLING BACK INTO THE 40S AND EVEN 30S BY THE END OF THE DAY THURSDAY IN SOME AREAS. THE MAIN UPPER TROUGH WILL LAG BEHIND THE ADVANCING FRONT...WHICH WILL PROVIDE LIFT TO PRODUCE PRECIPITATION BACK IN THE COLD AIR BEHIND THE FRONT. THE LATEST DATA SUGGESTS THAT NEAR SURFACE TEMPS WILL GET COLD ENOUGH TO ALLOW FOR THE PRECIP TO MIX WITH OR CHANGE OVER TO SNOW IN NORTHEAST OKLAHOMA BY LATE IN THE DAY ON THURSDAY AND POSSIBLY EVEN INTO NORTHWEST ARKANSAS BY LATE THURSDAY NIGHT. IF THIS CHANGE OVER DOES INDEED OCCUR...THE SNOW COULD BE HEAVY AT TIMES THURSDAY NIGHT INTO FRIDAY MORNING WITH SOME LIGHT ACCUMULATION OF UP TO AN INCH POSSIBLE MAINLY ON GRASSY OR ELEVATED SURFACES NORTH OF HIGHWAY 412. ANOTHER CONCERN IS THAT SNOW COULD ACCUMULATE ON FULLY LEAFED TREES...WHICH...COMBINED WITH THE STRONG NORTH WINDS BEHIND THE FRONT...COULD CAUSE LIMBS TO BREAK. THIS IN TURN COULD LEAD TO POWER OUTAGES WHERE THE SNOW IS THE HEAVIEST. ROADWAYS WILL LIKELY REMAIN WET DUE TO THE WARM ROAD TEMPERATURES...BUT COULD TEMPORARILY BECOME SLUSHY IF THE SNOW FALLS HEAVY ENOUGH. STAY TUNED TO THE LATEST FORECASTS AND STATEMENTS AS THIS EXTREMELY RARE EVENT UNFOLDS. LACY
Special weather statement, May 1, 6:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT WED MAY 1 2013
OKZ054-020030-
OSAGE OK-
659 PM CDT WED MAY 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF FAIRFAX...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3667 9675 3661 9643 3640 9652 3642 9662
3643 9664 3642 9666 3643 9670
TIME...MOT...LOC 0000Z 182DEG 12KT 3650 9663
LACYSpecial weather statement, May 1, 7:20 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT WED MAY 1 2013
OKZ059-020045-
PAWNEE OK-
720 PM CDT WED MAY 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
PAWNEE
AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MARAMEC...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HALLETT...MARAMEC...BLACKBURN AND
SKEDEE.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3641 9661 3638 9660 3637 9658 3640 9655
3640 9652 3636 9652 3634 9657 3631 9657
3629 9654 3617 9659 3617 9675 3643 9682
TIME...MOT...LOC 0020Z 183DEG 12KT 3622 9669
LACYSpecial weather statement, May 1, 7:43 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT WED MAY 1 2013
OKZ054-020115-
OSAGE OK-
743 PM CDT WED MAY 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
BURBANK...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...WEBB CITY AND
FORAKER.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3689 9674 3687 9646 3658 9652 3660 9674
TIME...MOT...LOC 0044Z 185DEG 10KT 3668 9662Special weather statement, May 1, 7:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT WED MAY 1 2013
OKZ054-059-020115-
OSAGE OK-PAWNEE OK-
745 PM CDT WED MAY 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
RALSTON...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3668 9692 3666 9667 3646 9675 3647 9689
TIME...MOT...LOC 0044Z 185DEG 10KT 3652 9682The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:20 PM CDT | Special Weather Statement | TSA | Pawnee | 25 min |
| May 1, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 1, 7:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| May 2, 3:58 PM CDT | Winter Weather Advisory | TSA | Delaware, Ottawa | 17 hr |
| May 2, 4:03 PM CDT | Freeze Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Pawnee, Rogers and 2 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.